Will this cause the medicine not to work
If its supposed to be in the buttocks, then the stomach is the wrong way. In the buttocks it would be into a muscle. Medications absorb differently in muscle or fat. They can also damage the area they are given. You shouldn't be giving an injection into the buttock, without teaching. I'm not sure why you're giving yourself this stuff anyway. Not without a drs order or following?
If the medication is supposed to be given into the buttock, most likely it is supposed to be an intramuscular injection. (Testosterone is usually given intramuscularly) When you inject into the stomach, you are doing a subcutaneous injection instead of in the muscle so the testosterone is NOT going to absorb properly and could be damaging to your sub-q tissue in your stomach. If you feel knots where your injections were given, it means the medication isnt being absorbed correctly. Have someone teach you how to give a proper injection
- Testosterone Information for Consumers
- Testosterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Testosterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Nov 2010 • 2 answers
Updated 17 Dec 2014 • 1 answer
Steroid - Which is better when taking testosterone injections? 500 mg once per week or 250 mg twice?
Updated 12 Jun 2016 • 1 answer
If someone recently started getting testosterone injections to raise his levels would it increase...
Updated 10 Oct 2017 • 1 answer
Updated 1 Sep 2018 • 2 answers